# SDR AALA971101

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Pitted
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 FLAP TRACK PITTED OUTBOARD SIDE UNDER THE TOP ROLLER INBOARD RADIUS.  REMOVED AND REPLACED TRACK PER PATTERN CARD 8703.  TST:  55,431 HOURS.  CYCLES:  34,330.  (X)
